Journal of Geometry and Symmetry in Physics

Motion of Charged Particles in Two-Step Nilpotent Lie Groups

Osamu Ikawa

Full-text: Open access

Abstract

We formulate the equation of motion of a charged particle in a Riemannian manifold with a closed two form. Since a two-step nilpotent Lie group has natural left-invariant closed two forms, it is natural to consider the motion of a charged particle in a simply connected two-step nilpotent Lie groups with a left invariant metric. We study the behavior of the motion of a charged particle in the above spaces.

Article information

Source
J. Geom. Symmetry Phys., Volume 20 (2010), 57-67.

Dates
First available in Project Euclid: 25 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495677847

Digital Object Identifier
doi:10.7546/jgsp-20-2010-57-67

Mathematical Reviews number (MathSciNet)
MR2780241

Zentralblatt MATH identifier
1216.53022

Citation

Ikawa, Osamu. Motion of Charged Particles in Two-Step Nilpotent Lie Groups. J. Geom. Symmetry Phys. 20 (2010), 57--67. doi:10.7546/jgsp-20-2010-57-67. https://projecteuclid.org/euclid.jgsp/1495677847


Export citation